# SDR DALA2024092009263

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 54,883 hours, 27,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6820, (3) EMERGENCY LIGHTS INOP M730. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT BATTERY PACK @M730. (LP 6444834)
